Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER 635; STENT, ILIAC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK IRELAND LTD ZILVER 635; STENT, ILIAC
Model Number
G43832
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Stent malfunctioned, failed.
New Search
Submit an Adverse Event Report
Brand Name
ZILVER 635
Common Device Name
STENT, ILIAC
Manufacturer
(Section D)
COOK IRELAND LTD
750 daniels way
bloomington IN 47404
MDR Report Key
18484252
Report Number
18484252
Device Sequence Number
16825105
Product Code
NIO
UDI-Device Identifier
10827002438320
UDI-Public
(01)10827002438320(17)250308(30)1(10)C1919552
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/17/2023
Report Date
(Section F)
08/17/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
G43832
Device Catalogue Number
ZIV6-35-125-8-60
Device Lot Number
C1919552
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/10/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male
Patient Weight
96 KG
Date Report Sent to FDA
08/17/2023